# SDR IPXA1564948

- Difficulty date: February 17, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 27,321 hours, 18,908 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Bs 820-879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO BAY FLOOR PANEL BS 820-879, LBL 45-60, WL 208 IS PUNCTURED AND HAS EDGE DAMAGE.  REPLACED FLOOR PANEL BS 820-879, LBL 45-60, WL 208 IAW SRM 53-00-50-1A1, EO NR B757-5320-9692-G, EO B757-5100-33281-C.
